# SDR AALA20001992

- Difficulty date: November 7, 2000
- Submitted: January 3, 2001
- Operation: Air carrier
- Aircraft: N571AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49353
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Part time: 44,523 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON RIGHT CUSP STATION 680-690.  REMOVED CORROSION AND INSTALLED REPAIR DOUBLER PER SRM 53-01 PAGE 18 AND 53-00-00-02 PAGE 1-3.  (M)
